The fatigue and lack of sleep seem to be the last of the symptoms to fade away. It takes time, but each day does get better than the day before. By around 30 days you should be feeling more like yourself. But allow yourself more time than that for your brain to heal up too. In the meantime, make sure you are eating properly and drinking plenty of fluids. A good complex B vitamin, multi-vitamin/mineral, protein drinks or those carnation instant breakfast drinks help. A big booster is getting some kind of exercise to get those natural endorphins going. Can you go for a walk?
thanks for the kind words and the info, there was one day i took this vitamin b drink all day and just pushed and i did walk a bit, im in the woods of wv.it was 10 yrs and i was livin in a box with my dog who i love so much, it was a metal box and i was fine with it, i am styin with a woman who i did lots of free work for till the 18th when i get a nice clean motorhome- its old but nice. life is so hard, oh God hard is an understatement. I c alot of ppl sayin exercise i will push myself tomorrow.
just thanks, thankyou so much
i was 5 yrs clean 20 yrs ago so i klnow what i gota do but at 54, man time has taken its toll on my body.
I am jumping from Percs this Friday. The funny thing is I am exhausted on the Percs. I use to have energy but, this last relapse is totally different. Survival mode is what it feels like. Drink lots of fluids and do a little walking too. You are doing great...both of u!
pretty much- i got some dilaudid for about 19 to 21 days then cold turkeyd- i was ready to pull the trigger, the pain was so bad id rather be disembowel'd than go through that again. i finally got to a hospital-its a sad story, was livin in a box in the woods by a river and thought that was fine- when i got home from the hosp- i just couldnt,,,,,couldnt even ,,,oh man-but i got 500 down on a motorhome and on the 18th- grizz and i r gona start a new life. shes gettin bad arthritus and if i dont get a puppy soon i wont be able to get one after she passes.l'm sorry, boy i can babbel.
thanks for the intrest
thanks- ya know i was in the hosp for a few days with ppl- and one said-"boy wish i lived through the 60's"- that was the first time i realized how old i am. i am curious how old r u -gettin high was an easy game until about 40, my last w/d was 800mgs oxycontin daily --that was nothin compared to this, -i was indestructable- this destroyed me,,,,,alot- i wish i could have known how much it all would took away from me before the first drug.
I don't have any experience with your DOC I was oxy and hydro, but I wasn't addicted just dependant.
I just eNter to offer you my support.
I live in a Big Rig (18 wheeler) with my hubby so on the road all the time an I am on an off here all the time.
So if ya just need to talk to someone feel free to PM me
Just hang on this site. The people on here are great. Lots of experience and information.
And so caring and supportive
I have made some wonderful friends.
Hi Paulie...I am 47 years and you are dead right...the older we get the harder it is to bounce back. I wish I could have the time back I stole from my future using the opiates. People say I don't look my age...but do I feel it and then some! How old is your dog? Its nice that you have him for companionship. And im happy to hear you are getting a home of your own. Its going to feel like a mansion...and most of all, its all yours! :) Are you able to make any NA or AA meetings?
That explains why you're so fatigued; that's a huge amount to cold turkey from and I think it will be awhile, months, before you're at your baseline. Are you completely clean of everything now?
In the meantime, it's very important to eat properly and get all your amino acids and minerals/vitamins through food and some supplements. There's a protein powder at Walmart that's fairly cheap and a lot of people recommend it. You need your protein for strength. I'm sure you walk with your dog or maybe you can't but exercise is important. Have you had a check up recently? See if there's a clinic in your area where you can be checked.
There will be others who will come along who have first hand experience with methadone...I don't, personally, but I've read quite a bit here...and cared for many folks on and off methadone.
In the upper, right corner there is a search MedHelp button. Enter a search for methadone and fatigue and you'll pull up some old posts that may be helpful. Keep in touch!
hi i'm new, I was on methadone maintenance for 3 years. At a dose of 90-130 mg's. I'm 4 months and 7 days clean. I'm finally through the worst of it. It was hard to sleep for a long time, I would go days with 0 hours sleep, i deserved it for being a junkie in the 1st place. Before methadone i was using oxycontin dilaudid morphine and the generic brands of the same stuff. I would also shoot meth or coke if i couldnt find opiates. But to any 1 going through methadone withdraw here's the things that helped me. Lots of water you sweat really bad and being hydrated will ease the aches and help flush your system faster. Immodium for diahrea, masturbate or sex when u can't sleep at nite or are in alot of pain. orgasms are a natural pain killer. hot showers did wonders when ur skin will be crawling and clamy. Breakfast carnation is good to get nutrient in ur body, you wont feel like eating. B complex vitamins, grab some L-tyrosine from the local GNC to get your brain back to normal which you will be glad you did in about 4 months when the physical withdraw is gone but ur still messed up mentally. some type of exercise, i didnt like walkin or running so i'd do push up's or jumping jacks. get a sweat going and have ur heart rate up for 20-40 mins, it will help you get though withdraw faster and will bring u a little natural happyness. I didn't do any exercise till i was 2 months into withdraw i could barely move at the beggining let alone work out. Next off find something you love to do and do it, i like movies and video games and talking with my friends. you need support, get it on the internet there's tons of threads like this 1 or from a friend or family member. Withdraw wont last forever and your body will heal itself in time. I'm 29 years old and 4 months and 7 days clean, i feel good but i'm still not back to normal. I'm sure i will be soon enough. But the key to getting through withdraw is TIME. That's it. Suffer through it you'll be glad you did. Be that 1% that can get clean.
I just caught this post after I got the PM..It is not a nice ride at our age and going c/t does not help..I will not put it on a post because I do not want to scare others..Some bounce back quicker then others,,A taper is good thing..But we all have to detox this bad medicine out..It is not only physical but very, very mental after..There is alot of stages it seems like in this recovery for most of us...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.